| Model Number |
550 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Alcon lensx ( (b)(4).) is no longer operational.Lensx manufactured products are maintained and investigated by the alcon research, ltd.Irvine technology center site (b)(4).The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that the energy calibration was not remaining stable and unable to perform the flap resulted the cut was incomplete in the unknown eye of a patient, during refractive surgery.The procedure was not completed.The system did not complete the rhexis.The surgeon completed the rhexis manually in the operating room.
Additional Manufacturer Narrative
Corrected information provided in g.1.Product manufacturer details have been updated.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was able to replicate the reported issue.The non-conforming crystal assembly and mirror were replaced to address the issue.The system was tested and found to meet product specifications.The root cause of the reported event is attributed to nonconforming crystal assembly and mirror.The manufacturer internal reference number is: (b)(4).